# SDR HEEA0014899

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N350BZ
- Make and model: Snias AS350B2
- Aircraft serial: 2653
- System (JASC): 2350 · Audio Integrating System
- Part: Mic Switch
- Part number: 066105571
- Condition: Intermittent
- Location: Cockpit Audio
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIC SWITCH INTERMITTENT.
